Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 34569, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/34569

Time-dependent vector stabilization

Department of Mathematics and Statistics, Arizona State University, Tempe 85287-1804, USA

Received 1 February 2005; Revised 13 April 2006; Accepted 25 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergey Nikitin, “Time-dependent vector stabilization,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 34569, 6 pages, 2006. https://doi.org/10.1155/IJMMS/2006/34569.